National Chiayi University

Department of Applied Mathematics

Department of Applied Mathematics, National Chiayi University
No.300, Xuefu Rd., Chiayi City 60004, Taiwan (R.O.C.)
Chen-Chang Peng 【嘉大研究成果連結】 Phone: +886-5-2717878


Journal Papers:

  1. Existence of transversal homoclinic orbits in higher dimensional discrete dynamical systems, Discrete and Continuous Dynamical Systems series B, 14 (2010) 1181-1197. (with Kuanju Chen)     
  2. Self-similar solutions of the Euler equations with spherical symmetry, Nonlinear Analysis 75 (2012) 6370–6378. (with Wen-Ching Lien)
  3. Chaotic orbits for differentiable maps near anti-integrable limits, Journal of Mathematical Analysis and Applications, 435 (2016) 889-926. (with Te-Hsuan Chen, Wen-Wei Lin)



  1. Transversal homoclinic orbits for perturbations of singular difference equations.


















  1. Calculus (I)
  2. Advance Linear Algebra
  3. Practicum in Linear Algebra (I)